umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On s-sets and mutual absolute continuity of measures on homogeneous spaces
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1997 (English)In: Manuscripta Mathematica, ISSN 0025-2611 (p), 1432-1785 (e), Vol. 94, 169-186 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Berlin: Springer-Verlag , 1997. Vol. 94, 169-186 p.
Keyword [en]
Homogeneous space, Hausdorff measure, s-sets
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-10125OAI: oai:DiVA.org:umu-10125DiVA: diva2:149796
Available from: 2008-06-18 Created: 2008-06-18 Last updated: 2010-01-08Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf